# SDR REXA2021111000942

- Difficulty date: November 1, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 32,797 hours, 32,161 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

DURING DECENT INTO CRW APPROX. FL220, CREW STATED HEARING LOUD AIR NOISE FROM THE CABIN AREA. FLIGHT ATTENDANT ALSO REPORTED NOISE TO FLIGHT CREW. CREW PERFORMED EMERGENCY DECENT AND MANUALLY DEPLOYED CABIN O2 MASKS. CABIN ALTITUDE NEVER EXCEEDED 6000FT. EMERGENCY DECLARED. FLIGHT LANDED WITHOUT FURTHER ISSUES.
